Some deformations of the fibred biset category

Barker L., ÖğüT İ. A.

Turkish Journal of Mathematics, vol.44, no.6, pp.2062-2072, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 6
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-2001-52
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.2062-2072
  • Keywords: Partial category, linear category, subgroup category, star product, subcharacter
  • Ankara University Affiliated: No


© This work is licensed under a Creative Commons Attribution 4.0 International License.All Rights Reserved.We prove the well-definedness of some deformations of the fibred biset category in characteristic zero. The method is to realize the fibred biset category and the deformations as the invariant parts of some categories whose compositions are given by simpler formulas. Those larger categories are constructed from a partial category of subcharacters by linearizing and introducing a cocycle